Pacific Journal of Mathematics

Relativization and extension of solutions of irreflexive relations.

Moses Richardson

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 551-584.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044384

Mathematical Reviews number (MathSciNet)
MR0086752

Zentralblatt MATH identifier
0068.04203

Subjects
Primary: 02.0X

Citation

Richardson, Moses. Relativization and extension of solutions of irreflexive relations. Pacific J. Math. 5 (1955), no. 4, 551--584. https://projecteuclid.org/euclid.pjm/1103044384


Export citation

References

  • [1] D. Knig, Theorie der endlichen und unendlichen Graphen, Leipzig, 1936.
  • [2] J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton 1944; 2nd edition 1947.
  • [3] M. Richardson, On weakly ordered systems,Bull. Amer. Math. Soc. 52 (1946), 113-116.
  • [4] M. Richardson, Solutions of irreflexive relations, Ann. of Math. 58 (1953), 573-590.
  • [5] M. Richardson, Extension theorems for solutions of irreflexive relations, Proc. Nat. Acad. Sci. 39 (1953), 649-655.